Perturbed Markov Chains
AbstractWe obtain results on the sensitivity of the invariant measure and other statistical quantities of a Markov chain with respect to perturbations of the transition matrix. We use graph-theoretic techniques, in contrast with the matrix analysis techniques previously used.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by HEC Paris in its series Les Cahiers de Recherche with number 757.
Length: 19 pages
Date of creation: 24 Feb 2002
Date of revision:
perturbed markov chains; conductance;
Other versions of this item:
- C44 - Mathematical and Quantitative Methods - - Econometric and Statistical Methods: Special Topics - - - Operations Research; Statistical Decision Theory
This paper has been announced in the following NEP Reports:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Solan, Eilon & Vieille, Nicolas, 2002. "Correlated Equilibrium in Stochastic Games," Economics Papers from University Paris Dauphine 123456789/6019, Paris Dauphine University.
- Solan, Eilon & Vieille, Nicolas, 2002.
"Correlated Equilibrium in Stochastic Games,"
Games and Economic Behavior,
Elsevier, vol. 38(2), pages 362-399, February.
- Dinah Rosenberg & Eilon Solan & Nicolas Vieille, 2003.
"Stochastic Games with Imperfect Monitoring,"
1376, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Seneta, E., 1993. "Sensitivity of finite Markov chains under perturbation," Statistics & Probability Letters, Elsevier, vol. 17(2), pages 163-168, May.
- Eilon Solan & Nicolas Vieille, 2010. "Computing uniformly optimal strategies in two-player stochastic games," Economic Theory, Springer, vol. 42(1), pages 237-253, January.
- Dinah Rosenberg & Eilon Solan & Nicolas Vieille, 2002. "Approximating a Sequence of Approximations by a Simple Process," Discussion Papers 1345, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- VIEILLE, Nicolas & ROSENBERG, Dinah & SOLAN, Eilon, 2002. "Approximating a sequence of observations by a simple process," Les Cahiers de Recherche 756, HEC Paris.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sandra Dupouy).
If references are entirely missing, you can add them using this form.